# SDR USAA000153

- Difficulty date: February 4, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 48,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION 1 INCH BY .5 INCH, AT STATION 1480 AFT CARGO LEFT SIDE FLOOR TRANS.  INSTALLED DOUBLER PER EA 66549 AND TR 53-60-01.  CORROSION LEVEL 1.  (M)
